Alert archive / Kansas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 154, NWS Dodge City, KS

June 15, 2009Edwards County, Ford County, Pawnee County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 15, 2009, 7:43 PM CDT for Edwards County, Ford County, Pawnee County, Kansas. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2009, 7:43 PM CDT (00:43 UTC)
Expired
Jun 15, 2009, 8:30 PM CDT
In force
47 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon

Counties Edwards County, KS, Ford County, KS, Pawnee County, KS

The radar

The Dodge City radar (KDDC), 50 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 7:55 PM CDTHAIL 1.751 S Kinsley, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 3:12 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 0.7 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2009-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3415 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2009-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3415 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
1671 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 160043
SVRDDC
KSC047-057-145-160130-
/O.NEW.KDDC.SV.W.0154.090616T0043Z-090616T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
743 PM CDT MON JUN 15 2009

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL EDWARDS COUNTY IN SOUTH CENTRAL KANSAS.
  SOUTHERN PAWNEE COUNTY IN SOUTH CENTRAL KANSAS.
  NORTHEASTERN FORD COUNTY IN SOUTHWEST KANSAS.

* UNTIL 830 PM CDT

* AT 742 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES
  SOUTHEAST OF OFFERLE...MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  OFFERLE...
  KINSLEY...
  CENTERVIEW...
  LEWIS...
  GARFIELD...
  BELPRE...
  ZOOK...
  RURAL RESIDENCES OF CENTRAL EDWARDS...NORTHEASTERN FORD AND
  SOUTHERN PAWNEE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

THIS WARNING REPLACES THE PREVIOUS WARNING ISSUED FOR FORD AND 
EDWARDS COUNTIES.

&&

LAT...LON 3790 9957 3818 9908 3780 9903 3775 9964
      3785 9969
TIME...MOT...LOC 0043Z 244DEG 28KT 3785 9950

$$

RITTERLING
1 follow-up statement
000 
WWUS53 KDDC 160057
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
757 PM CDT MON JUN 15 2009

KSC057-160106-
/O.CAN.KDDC.SV.W.0154.000000T0000Z-090616T0130Z/
FORD KS-
757 PM CDT MON JUN 15 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FORD COUNTY IS
CANCELLED...

* LOCATIONS IMPACTED INCLUDE...
  WINDHORST...
  RURAL RESIDENCES OF NORTHEASTERN FORD COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR SOUTHWESTERN KANSAS.

LAT...LON 3776 9955 3782 9955 3783 9957 3790 9956
      3818 9908 3780 9903
TIME...MOT...LOC 0056Z 243DEG 25KT 3790 9940

$$

KSC047-145-160130-
/O.CON.KDDC.SV.W.0154.000000T0000Z-090616T0130Z/
PAWNEE KS-EDWARDS KS-
757 PM CDT MON JUN 15 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR CENTRAL EDWARDS AND SOUTHERN PAWNEE COUNTIES...

AT 755 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS LOCATED NEAR KINSLEY...MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  KINSLEY...
  CENTERVIEW...
  LEWIS...
  LEWIS...
  TROUSDALE...
  BELPRE...
  ZOOK...
  RURAL RESIDENCES OF CENTRAL EDWARDS AND SOUTHERN PAWNEE COUNTIES.

AT 755 PM CDT LAW ENFORCEMENT REPORTED GOLFBALL SIZED HAIL 1 MILE 
SOUTH OF KINSLEY.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR SOUTHWESTERN KANSAS.

&&

LAT...LON 3776 9955 3782 9955 3783 9957 3790 9956
      3818 9908 3780 9903
TIME...MOT...LOC 0056Z 243DEG 25KT 3790 9940

$$

RITTERLING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:33 PM CDT, 4 hours 10 minutes earlier.

Area forecast discussion, Jun 15, 3:33 PM CDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
333 PM CDT MON JUN 15 2009

.DISCUSSION...

DAYS 1-2...

THE UPPER AIR ANALYSIS THIS MORNING CONTINUED TO DEPICT A BROAD
UPPER LEVEL JET FROM THE DESERT SOUTHWEST THOUGH THE CENTRAL PLAINS,
AND A 100+ KT JET STREAK THROUGH THE MID ATLANTIC STATES. A WEAKER
JET THROUGH THE SOUTHERN ROCKIES. A MINOR SHORTWAVE WAS MOVING
ACROSS CENTRAL KANSAS BEHIND THE PREVIOUS NIGHTS MCS. AN UPPER
TROUGH WAS IN PLACE ACROSS THE NORTHERN ROCKIES WITH WARM DOUBLE
DIGIT 700 MB TEMPERATURES BEING DRAWN NORTHWARD INTO THE HIGH PLAINS
OF KANSAS AND NEBRASKA. AT 850 MB, HIGH THETA-E AIR AIR WAS IN PLACE
WITH +22 DEGREES AT 850 MB WITH DEWPOINTS IN EXCESS OF +10 DEGREES.

THE MAIN FORECAST CHALLENGE WILL CENTER AROUND SEVERE WEATHER
INCLUDING LARGE HAIL, DAMAGING WIND AND TORNADOES THIS EVENING, AND
THEN MAINLY TEMPERATURES AND TO LESSER EXTENT THUNDERSTORM CHANCES
ON TUESDAY AND WEDNESDAY.

THE SURFACE ANALYSIS DURING THE EARLY AFTERNOON SHOWED A WARM FRONT
FROM AROUND SYRACUSE THROUGH CENTRAL OKLAHOMA, WHILE ANOTHER WARM
FRONT WAS POSITIONED FROM AROUND NORTH PLATTE, TO TOPEKA AND
SPRINGFIELD MO. THE WEAK JET STREAK MOVING FROM THE SOUTHERN ROCKIES
AND POSITIVE VORTICITY ADVECTION AROUND 700 MB SHOULD HELP INDUCE
SURFACE CYCLOGENESIS LATE THIS AFTERNOON ACROSS SOUTHWEST KANSAS. THE
SURFACE CYCLOGENESIS WILL ALLOW WINDS TO BACK WITHIN THE WARM SECTOR
BETWEEN THE TWO FRONTAL POSITIONS AND ALLOW SOME BOUNDARY LAYER
FRONTOGENESIS TO OCCUR AND HELPING TO GENERATE CONVECTION. THE
BACKING WINDS IN THE LOWEST LEVELS ARE GENERATING STRONGLY CURVED
HODOGRAPHS IN THE LOWEST KILOMETER, SO THUNDERSTORMS SHOULD QUICKLY
BECOME SUPERCELLS WITH A LARGE HAIL AND WIND THREAT. A STRONG EHI
AXIS SHOULD BE IN PLACE NEAR THE TIGHTENING FRONTAL ZONE FOR AN
ENHANCED TORNADO ENVIRONMENT.

BY MORNING THERE SHOULD BE AN EASTWARD EXITING MCS OVER EASTERN
KANSAS AS WELL AS A BIT OF A SLIGHT AIRMASS MODIFICATION ACROSS THE
WESTERN HALF OF THE STATE. THE FRONT BY TUESDAY AFTERNOON SHOULD BE
OVER NORTHERN OKLAHOMA, SO IT IS NOT OUT OF THE QUESTION TO HAVE A
FEW AFTERNOON THUNDERSTORMS IN THE VICINITY OF OUR FAR SOUTHEAST
COUNTIES.

A SOUTH WIND COMPONENT WILL RETURN TUESDAY NIGHT WITH STRONG WARM
AIR ADVECTION WITH THE ADVANCING RIDGE. 700 MB TEMPERATURES WILL
WARM INTO THE +14 TO +15 DEGREE RANGE BY WEDNESDAY EFFECTIVE CAPPING
SOUTHWEST KANSAS FROM ANY THREAT OF CONVECTION, DESPITE MUGGY 60S
DEWPOINT READINGS. PLENTY OF MODEL SPREAD EXITS IN HIGH TEMPERATURES
TUESDAY AND WEDNESDAY, HOWEVER THE MOST REASONABLE SOLUTION IS
AROUND 6-8 DEGREES WARMER BY WEDNESDAY GIVEN THE STRONG WAA
ALOFT/DOWNSLOPE AND DRIER AIR BEHIND DRYLINE IN THE FAR SOUTHWEST.

RUSSELL

DAYS 3-7...

THE 12Z RUNS OF THE MEDIUM RANGE MODELS CONTINUE TO BE IN VERY GOOD
AGREEMENT THROUGH THE LATTER PART OF THIS WEEK. THE MODELS SHOW A
LARGE TROUGH OVER THE WESTERN CONUS AT THE BEGINNING OF THE EXTENDED
PERIOD. THE NORTHERN PART OF THE TROUGH MOVES EAST WHILE THE
SOUTHERN END CUTS OFF WEST OF BAJA CALIFORNIA. THE NORTHERN PART
TRACKS OUT ACROSS THE NORTHERN AND CENTRAL PLAINS THURSDAY NIGHT AND
FRIDAY AND PUSHES A COLD FRONT ACROSS WESTERN KANSAS THURSDAY NIGHT.
THE MID LEVELS OF THE ATMOSPHERE WILL BE WARMING UP AHEAD OF THIS
SYSTEM WITH +14C TO +16C TEMPERATURES AT 700 MB SPREADING NORTHEAST
INTO THE AREA. THIS MAY KEEP A LID ON THUNDERSTORMS OVER THE
SOUTHWEST PART OF THE CWA. WITH A LITTLE LESS CAPPING FARTHER
NORTHEAST THINK THAT AT LEAST SOME SCATTERED THUNDERSTORMS COULD
OCCUR. HAVE RAISED POPS UP IN THE NORTHEAST CWA TO NEAR 30 PERCENT
WHILE TRENDING DOWN TO 15 PERCENT IN THE SOUTHWEST.

THROUGH NEXT WEEKEND THE MODELS SHOW AN UPPER LEVEL RIDGE BUILDING
BACK INTO THE CENTRAL AND SOUTHERN PLAINS.  THE CLOSED LOW OFF OF
BAJA IS EJECTED NORTHEAST TOWARD THE CENTRAL HIGH PLAINS AS ANOTHER
SYSTEM APPROACHES THE PACIFIC NORTHWEST.  THE MODELS DIFFER ON THE
TIMING OF THIS FEATURE LIFTING OUT BUT THERE APPEARS TO BE A
DEFINITE SIGNAL. THIS COULD BRING A CHANCE FOR THUNDERSTORMS TO
WESTERN KANSAS SUNDAY OR SUNDAY NIGHT. AS THIS FEATURE TOPS THE
RIDGE THE MODELS SHOWS ANOTHER COLD FRONT PUSHING SOUTH ACROSS
WESTERN KANSAS AROUND SUNDAY OR MONDAY. WILL MAINTAIN SOME VERY
SMALL POPS WITH NO MENTION OF STORMS FOR THAT TIME PERIOD DUE TO THE
UNCERTAINTY.

INTO WEEK TWO THE GFS AND ECMWF SUGGEST THAT THE UPPER RIDGE WILL
CONTINUE TO STRENGTHEN AND PROPAGATE WEST. THIS SHOULD RESULT IN
NEAR TO ABOVE NORMAL TEMPERATURES WITH BELOW NORMAL PRECIPITATION
FOR THE PERIOD.

&&

AVIATION...

ISOLATED SHOWERS AND THUNDERSTORMS WILL GRADUALLY INCREASE IN
COVERAGE AND INTENSITY THROUGH THE LATE AFTERNOON HOURS. A SURFACE
FRONTAL BOUNDARY IS EXPECTED TO DEVELOP FROM WEST TO EAST ACROSS
SOUTHWEST KANSAS...GENERALLY TO THE SOUTH OF GARDEN CITY AND DODGE
CITY LATER THIS AFTERNOON. AREAS ALONG AND NORTHEAST OF THIS
BOUNDARY HAVE THE GREATEST THREAT FOR SEVERE THUNDERSTORMS.  LARGE
HAIL...DAMAGING WINDS AND A FEW THUNDERSTORMS WILL BE POSSIBLE FROM
BETWEEN 21Z AND 03Z.  THE THUNDERSTORM THREAT WILL DIMINISH BETWEEN
03Z AND 06Z. MOIST COOL OUTFLOW COULD RESULT IN LOW STRATUS AND MVFR
CIGS AT THE TAF SITES LATER TONIGHT. ANY LOW CEILINGS THAT DEVELOP
SHOULD DISSIPATE AROUND OR AFTER 15Z TUESDAY.

GERARD

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  65  91  66  95 /  60  10  10  10
GCK  62  91  64  94 /  50  10  10  10
EHA  60  93  64  97 /  30   0   0   0
LBL  63  93  65  97 /  50   0   0   0
HYS  65  89  66  94 /  80  10  10  10
P28  69  92  69  99 /  70  10  10  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...

TORNADO WATCH 423 FOR ALL BUT EXTREME WESTERN FORECAST AREA UNTIL
11 PM THIS EVENING.

&&

FN33/02
Hazardous weather outlook, Jun 15, 3:30 AM CDT, 16 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
330 AM CDT MON JUN 15 2009

KSZ030-031-043>046-061>066-074>081-084>090-160900-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
330 AM CDT MON JUN 15 2009 /230 AM MDT MON JUN 15 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS AFTERNOON
INTO THE EVENING MAINLY NORTH OF A WARM FRONT. THE WARM FRONT IS
FORECAST BE FROM GARDEN CITY TO NEAR DODGE CITY AND PRATT BY
AFTERNOON. SUPERCELLS AND ISOLATED TORNADOES ARE POSSIBLE MAINLY
FROM SCOTT CITY AND DIGHTON AROUND 3 PM THEN MOVING EAST TO
SOUTHEAST TOWARD NESS CITY...JETMORE...LACROSSE...LARNED...KINSLEY
AND SAINT JOHN DURING THE LATE AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS WILL LIKELY BE REQUIRED FROM AN AREA BETWEEN
GARDEN CITY AND WAKEENEY...AND BETWEEN HAYS AND SAINT JOHN AFTER
3 PM TO AROUND MIDNIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

06

In the hours before

Local storm report, Jun 15, 6:06 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
606 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             2 SSW DODGE CITY        37.74N 100.03W
06/15/2009  E0.88 INCH       FORD               KS   TRAINED SPOTTER

&&

GERARD
Local storm report, Jun 15, 6:16 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
616 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     TORNADO          4 SW MACKSVILLE         37.92N 99.02W
06/15/2009                   EDWARDS            KS   STORM CHASER

&&

MSCOTT
Local storm report, Jun 15, 6:18 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
618 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     TSTM WND DMG     2 NW DODGE CITY         37.78N 100.04W
06/15/2009                   FORD               KS   NWS EMPLOYEE

            SIX INCH TREE LIMBS BLOWN DOWN.

0544 PM     HAIL             5 E DODGE CITY          37.76N 99.92W
06/15/2009  E1.25 INCH       FORD               KS   LAW ENFORCEMENT

&&

RBURG
Local storm report, Jun 15, 6:36 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
636 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     HAIL             WNW DODGE CITY          37.76N 100.02W
06/15/2009  E1.00 INCH       FORD               KS   TRAINED SPOTTER

            WATCHED A ROTATING WALL CLOUD ONE MILE TO THE SOUTH.

&&

GERARD
Local storm report, Jun 15, 7:06 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
706 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND GST     PRATT                   37.65N 98.74W
06/15/2009  E65.00 MPH       PRATT              KS   STORM CHASER

&&

GERARD
Local storm report, Jun 15, 7:09 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
709 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     TSTM WND GST     1 ESE PRATT             37.64N 98.72W
06/15/2009  E70.00 MPH       PRATT              KS   STORM CHASER

            REPORT IS FROM KAKE TV STORMCHASER.

&&

GERARD

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:06 PM CDTAreal Flood WarningDDCEdwards, Ford, Hodgeman, Kiowa, Pawnee, Pratt and 1 more4 hr
Jun 15, 7:06 PM CDTSevere Thunderstorm WarningDDCClark, Edwards, Ford, Hodgeman, Kiowa, Pawnee and 2 more39 min
Jun 15, 8:23 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee, Stafford19 min
Jun 16, 12:52 AM CDTSevere Thunderstorm WarningDDCHodgeman, Ness, Pawnee, Rush83 min
Jun 16, 1:17 AM CDTAreal Flood WarningDDCFinney, Gray, Hodgeman, Lane, Ness, Pawnee and 3 more6 hr
Jun 16, 7:15 AM CDTAreal Flood WarningDDCPawnee, Rush, Stafford6 hr
Jun 16, 1:19 PM CDTAreal Flood WarningDDCPawnee, Rush12 hr
Jun 16, 4:44 PM CDTAreal Flood WarningDDCPawnee12 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.